In this paper, we consider the truncated square tiling of the plane ((82, 4) Archimedean tiling) and compute the probability that a random circle or a random segment intersects a side of the lattice.

Vassallo, S. F., Buffon type problems in archimedean tilings III, <<FAR EAST JOURNAL OF MATHEMATICAL SCIENCES: FJMS>>, 2017; 102 (1): 161-173. [doi:10.17654/MS102010161] [http://hdl.handle.net/10807/104545]

Buffon type problems in archimedean tilings III

Vassallo, Salvatore Flavio
2017

Abstract

In this paper, we consider the truncated square tiling of the plane ((82, 4) Archimedean tiling) and compute the probability that a random circle or a random segment intersects a side of the lattice.
Inglese
Vassallo, S. F., Buffon type problems in archimedean tilings III, <<FAR EAST JOURNAL OF MATHEMATICAL SCIENCES: FJMS>>, 2017; 102 (1): 161-173. [doi:10.17654/MS102010161] [http://hdl.handle.net/10807/104545]
File in questo prodotto:
File Dimensione Formato  
MS102010161.pdf

non disponibili

Tipologia file ?: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 154.93 kB
Formato Unknown
154.93 kB Unknown   Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10807/104545
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? ND
social impact